# SDR ABXA050370

- Difficulty date: December 7, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- Aircraft time: 58,100 hours, 62,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9910078223
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD INTERCOSTAL IN THE FORWARD AIR STAIR COMPARTMENT WAS CRACKED.  REPAIRED AREA IAW DC9 SRM 53-01.
